Hello everyone, I am starting my first cycle on 1.2.2019., It will be testosterone enanthate ( 400mg ) for 12 weeks, I want to see how my body responds to the average dose of 400mg, pinning on Monday and Thursday. I didnt choose sustanon or propionate because I wanted to try a longer ester for the first cycle. I will have Tamoxifen ( Nolvadex ), and Arimidex ( Anastrozol ) in hand. Now I have few questions so please tell me your opinion if you have knowledge to help me. I thought about seeing how my body will aromatase testosterone and then, if needed, take Arimidex. I would check out if gyno symptoms start to occur ( swollen nipples, sensitivity ) and if they do - I would take 30mg of Nolva ED for 10-14 days and start to take 0.5mg Arimidex EOD for 10 days to lower estro levels. After that, I would remove Nolva and continue to take 0.5mg of Arimidiex E3D just to keep estrogen levels in check. In PCT which would start 14 days after the last injection I would take Nolva 40/40/20/10 , 90mg zinc, 15 000iu D3 and arimidex if needed ( But probiably would not be needed). I know some people can get out without AI during cycle and that most people abuse them without the need, which actually hinders the strrength and muscle gains. I will also take micellar curcumine ( NovaSOL) extract to help with inflamation, there are also studies that suggest it actually inhibits aromataze enzym ( lowers estrogen ), but its also sufficient anti oxidant which can also help. Much love!
Bump, really looking for someones opinion on this! Thought about checking estradiol levels while still being natural and if it is on the higher side, start to take 0.25mg on the beginning of the week 2 ( 3rd injection ) to make sure arimidex level raise ( start working ), I saw it takes a week or two for it to peak.
I think your plan is fine as far as no AI from the beginning. If you have had gyno prior as a teen or anything then you may want to consider a low dose Nolva regimen from the start. If you do get gyno I would not run arimadex at .5mg EOD. That’s a lot. Try half that or less. PCT looks good.
I ran adex from begining and realized after a week it was to much. I stopped for 2 weeks and started feeling a bit more emotional then usual and holding a bit of water. I have found a happy spot at 0.3 mg E3D when I inject… What I’m saying is it seems to be different for everyone so I don’t think there is any one right way to do it. There is a lot of wrong ways tho. One of those being taking to much to often. Or waiting til you have D cup tits to start. Listen to you body. Monitor your blood pressure. Pay attention to your moods. Those are things I use to gauge my E2 short of getting blood drawn
I have never had gyno but I have weird fat distribution, it can be genetics or just some higher estrogen levels. I monitor my glucose blood levels to see how good my insulin sensitivity is and all I can say is that it can not be better. So, I came to conlusion that my estrogen is probiably a little higher. That is the reason why I would take 0.25mg of arimidex E3D from my 3rd injection and after that would monitor my libido / bloat / joint feeling and from that either take higher dosage or up the frequency.
I understand what you are saying! - to monitor your body and see how it reacts. low blood preasure, low libido, mood changes= high estrogen, I would start with 0.25mg from the third injection E3D and go from that, if needed, increase it to maybe 0.5mg E3D and see how it goes from that.
Also I dont know if tamoxifen is needed if mild gyno symptoms occure ( swelling and weird tits feeling ) or upping the AI is enough?
Usually high estrogen is related to elevated BP I believe due to water retention. Many symptoms of high E are the same as low E. Altho you Will def know when you crash your estrogen and it will be miserable. Start slow. I’d rather have slightly elevated then crashed
It makes sense! Thats why 0.25mg E3D should be good starting point. Its better to make room for increasment than destroy estrogen levels = destroyed libido, strength gains, even muscle gains, joints…